# SDR GTIA2025050538901

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 16,832 hours, 7,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 30423
- Condition: Inoperative
- Location: Zone 200
- Part time: 9,687 hours, 4,157 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP DID NOT TEST -R+R FWD MEGAPHONE IAW NKS DRAWING A320 EMERGENCY EQUIPMENT LAYOUT
